Modular principal series representations

Meinolf Josef Geck

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


We present a classification of the modular principal series representations of a finite group of Lie type, in nondescribing characteristic. The proofs rely on the recent progress concerning the determination of the irreducible representations of Iwahori-Hecke algebras at roots of unity. Copyright © 2006 Hindawi Publishing Corporation. All rights reserved.
Original languageEnglish
Article number41957
Pages (from-to)1-20
Number of pages19
JournalInternational Mathematics Research Notices
Publication statusPublished - Jan 2006


Dive into the research topics of 'Modular principal series representations'. Together they form a unique fingerprint.

Cite this